Login
Register

Home

Research

Teaching

Gallery

Blog

Research
Friday, 30 June 2017 20:32

An asymptotic preserving scheme for kinetic models with singular limit

 

Alina Chertock, Changhui Tan, and Bokai Yan

Kinetic and Related Models, Volume 11, No 4, pp. 735-756 (2018).


Abstract

We propose a new class of asymptotic preserving schemes to solve kinetic equations with mono-kinetic singular limit. The main idea to deal with the singularity is to transform the equations by appropriate scalings in velocity. In particular, we study two biologically related kinetic systems. We derive the scaling factors, and prove that the rescaled solution does not have a singular limit, under appropriate spatial non-oscillatory assumptions, which can be verified numerically by a newly developed asymptotic preserving scheme. We set up a few numerical experiments to demonstrate the accuracy, stability, efficiency and asymptotic preserving property of the schemes.


   doi:10.3934/krm.2018030
 Download the Published Version
Read 6516 times Last modified on Monday, 19 July 2021 00:49